CSpace

Browse/Search Results:  1-10 of 31 Help

Selected(0)Clear Items/Page:    Sort:
Euler-symmetric projective varieties 期刊论文
ALGEBRAIC GEOMETRY, 2020, 卷号: 7, 期号: 3, 页码: 377-389
Authors:  Fu, Baohua;  Hwang, Jun-Muk
Favorite  |  View/Download:19/0  |  Submit date:2020/05/24
equivariant compactification  fundamental form  
Equilibrium Solutions of Multiperiod Mean-Variance Portfolio Selection 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 4, 页码: 1716-1723
Authors:  Ni, Yuan-Hua;  Li, Xun;  Zhang, Ji-Feng;  Krstic, Miroslav
Favorite  |  View/Download:22/0  |  Submit date:2020/05/24
Portfolios  Optimal control  Nickel  Covariance matrices  Optimization  Indexes  Multiperiod mean-variance portfolio selection  stochastic linear-quadratic (LQ) control  time inconsistency  
A criterion on a repeller being a null set of any limit measure for stochastic differential equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 18
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa
Favorite  |  View/Download:38/0  |  Submit date:2020/05/24
stationary measure  limit measure  support  Lyapunov function  repelling limit cycle  repelling quasi-periodic orbits  
Estimates of the Difference Between Two Probability Densities of Wiener Functionals and Its Application 期刊论文
JOURNAL OF THEORETICAL PROBABILITY, 2020, 页码: 27
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:31/0  |  Submit date:2020/05/24
Donsker's delta function  Nondegenerate  Integration by parts  Non-Markovian SDE  Convergence rate  
Geometric Distance Between Positive Definite Matrices of Different Dimensions 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2019, 卷号: 65, 期号: 9, 页码: 5401-5405
Authors:  Lim, Lek-Heng;  Sepulchre, Rodolphe;  Ye, Ke
Favorite  |  View/Download:29/0  |  Submit date:2020/01/10
Riemannian manifold  geodesic distance  positive definite matrices  covariance matrices  ellipsoids  
Constructing Higher-Dimensional Nondegenerate Hyperchaotic Systems with Multiple Controllers 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2017, 卷号: 27, 期号: 9, 页码: 12
Authors:  He, Jianbin;  Yu, Simin;  Lu, Jinhu
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
Chaos anti-control  nondegenerate hyperchaotic system  multiple controllers  positive Lyapunov exponent  
On the Global Solution of a 3-D MHD System with Initial Data near Equilibrium 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2017, 卷号: 70, 期号: 8, 页码: 1509-1561
Authors:  Abidi, Hammadi;  Zhang, Ping
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Quadro-quadric special birational transformations from projective spaces to smooth complete intersections 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2016, 卷号: 27, 期号: 1, 页码: 22
Authors:  Li, Qifeng
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Birational transformations  QEL-manifolds  complete intersections  
Bifurcations for a coupled Schrodinger system with multiple components 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2015, 卷号: 66, 期号: 5, 页码: 2109-2123
Authors:  Bartsch, Thomas;  Tian, Rushun;  Wang, Zhi-Qiang
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
Coupled Schrodinger system  Bifurcation  Indefinite  Standing waves  Partially synchronized solutions  
subvarietiesofsmallcodimensioninsmoothprojectivevarieties 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 3, 页码: 519
Authors:  Li Qifeng
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10